The Smallest Dimension Submanifolds of Para beta-Kenmotsu Manifold


Creative Commons License

Turgut Vanli A. , Sarı R.

GAZI UNIVERSITY JOURNAL OF SCIENCE, vol.29, pp.695-701, 2016 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 29
  • Publication Date: 2016
  • Title of Journal : GAZI UNIVERSITY JOURNAL OF SCIENCE
  • Page Numbers: pp.695-701

Abstract

In this paper, we have studied the smallest dimensional submanifold of para beta-Kenmotsu manifold. Necessary and sufficient conditions are given on 3-dimensional submanifolds of a 5-dimensional para beta-Kenmotsu manifold to be a slant submanifold. After that, we have studied the 3-dimensional minimal slant submanifolds of para beta-Kenmotsu manifold.